# SDR SIMA20151114004

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 27,454 hours, 23,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Cracked
- Location: Flashlght
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD CABIN FLASHLIGHT CRADLE IS CRACKED.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT HOLDER.  OPERATIONS CHECKED GOOD IAW 33-50-06 AMM.
